Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 43, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 14, 2014, 3:45 AM MST. It took effect at Dec 14, 2014, 7:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2014, 3:45 AM MST (10:45 UTC)
- In effect from
- Dec 14, 2014, 7:00 AM MST
- Expired
- Dec 14, 2014, 8:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
566 WWUS75 KABQ 141045 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 345 AM MST SUN DEC 14 2014 ...VERY WINDY AND COLDER CONDITIONS DEVELOPING TODAY... .POWERFUL WINDS WITHIN THE BASE OF A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS NEW MEXICO TODAY. THE STRONGEST WINDS ARE EXPECTED FROM THE SANDIA AND MANZANO MOUNTAINS EASTWARD TO THE TEXAS BORDER. WINDS WILL INCREASE AFTER SUNRISE THEN PEAK DURING THE LATE MORNING TO EARLY AFTERNOON HOURS BEFORE TAPERING OFF AFTER SUNSET. SOME BLOWING SNOW IS POSSIBLE WITHIN THE SANDIA MOUNTAINS AND AROUND CLINES CORNERS. NMZ521>523-533>537-141900- /O.CON.KABQ.HW.W.0016.141214T1400Z-141215T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 345 AM MST SUN DEC 14 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MST THIS EVENING... * LOCATION...FROM THE SANDIA AND MANZANO MOUNTAINS EAST ALONG INTERSTATE 40 TO CLINES CORNERS...SANTA ROSA...TUCUMCARI...AS WELL AS THE AREA FROM VAUGHN TO FORT SUMNER...CLOVIS..AND PORTALES. * WINDS...WESTERLY 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING...WINDS WILL INCREASE AFTER SUNRISE THEN PEAK LATE MORNING TO EARLY AFTERNOON BEFORE TAPERING OFF SHORTLY AFTER SUNSET. * VISIBILITY...LOCALLY REDUCED IN BLOWING SNOW AROUND THE HIGHER TERRAIN...WITH POSSIBLY SOME BLOWING DUST ACROSS THE PLAINS. * LOCAL IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL VERY DIFFICULT FOR LARGE AND HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS. LARGE TREE LIMBS AND POWER LINES MAY BE DOWNED. LOOSE AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ524-526-529-532-538>540-141900- /O.NEW.KABQ.WI.Y.0043.141214T1400Z-141215T0300Z/ SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 345 AM MST SUN DEC 14 2014 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MST THIS EVENING. * LOCATION...THIS INCLUDES MUCH OF SAN MIGUEL COUNTY AS WELL AS THE SOUTH CENTRAL MOUNTAINS...ADJACENT HIGHLANDS AND CHAVES COUNTY. * WINDS...WEST 25 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH. * TIMING...WINDS WILL INCREASE AFTER SUNRISE THEN PEAK DURING THE EARLY AFTERNOON BEFORE TAPERING OFF SHORTLY AFTER SUNSET. * VISIBILITY...NO VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL VERY DIFFICULT FOR HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
2 follow-up statements
285 WWUS75 KABQ 141901 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1201 PM MST SUN DEC 14 2014 ...VERY WINDY AND COLDER CONDITIONS TODAY... .POWERFUL WINDS ON THE BACKSIDE OF A DEEP UPPER LEVEL LOW WILL CONTINUE ACROSS NEW MEXICO THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED FROM THE SANDIA AND MANZANO MOUNTAINS EASTWARD TO THE TEXAS BORDER. WINDS WILL TAPER OFF AFTER SUNSET. SOME BLOWING SNOW IS POSSIBLE IN THE SANDIA AND MANZANO MOUNTAINS AND AROUND CLINES CORNERS. NMZ521>523-533>537-150300- /O.CON.KABQ.HW.W.0016.000000T0000Z-141215T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 1201 PM MST SUN DEC 14 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * LOCATION...FROM THE SANDIA AND MANZANO MOUNTAINS EAST ALONG INTERSTATE 40 TO CLINES CORNERS...SANTA ROSA...TUCUMCARI...AS WELL AS THE AREA FROM VAUGHN TO FORT SUMNER...CLOVIS..AND PORTALES. * WINDS...WESTERLY 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING...WINDS WILL PEAK EARLY THIS AFTERNOON BEFORE TAPERING OFF AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED IN BLOWING SNOW AROUND THE HIGHER TERRAIN...WITH POSSIBLY SOME BLOWING DUST ACROSS THE PLAINS. * LOCAL IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL VERY DIFFICULT FOR LARGE AND HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS. LARGE TREE LIMBS AND POWER LINES MAY BE DOWNED. LOOSE AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ524-526-529-532-538>540-150300- /O.CON.KABQ.WI.Y.0043.000000T0000Z-141215T0300Z/ SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 1201 PM MST SUN DEC 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * LOCATION...THIS INCLUDES MUCH OF SAN MIGUEL COUNTY AS WELL AS THE SOUTH CENTRAL MOUNTAINS...ADJACENT HIGHLANDS AND CHAVES COUNTY. * WINDS...WEST 25 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH. * TIMING...WINDS WILL PEAK EARLY THIS AFTERNOON BEFORE TAPERING OFF AROUND SUNSET. * VISIBILITY...NO VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL VERY DIFFICULT FOR HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
422 WWUS75 KABQ 150238 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 738 PM MST SUN DEC 14 2014 NMZ521>523-533>537-150345- /O.EXP.KABQ.HW.W.0016.000000T0000Z-141215T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 738 PM MST SUN DEC 14 2014 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE WEAKENED IN MOST LOCATIONS SINCE SUNSET...SO THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. WINDS ALOFT WILL REMAIN STRONG...SO WEST WIND GUSTS FROM 35 TO 45 MPH WILL CONTINUE TO BE POSSIBLE ACROSS THE HIGH TERRAIN THROUGH THE NIGHT. $$ NMZ524-526-529-532-538>540-150345- /O.EXP.KABQ.WI.Y.0043.000000T0000Z-141215T0300Z/ SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 738 PM MST SUN DEC 14 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE WEAKENED IN MOST LOCATIONS SINCE SUNSET...SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. WINDS ALOFT WILL REMAIN STRONG...SO WEST WIND GUSTS FROM 35 TO 45 MPH WILL CONTINUE TO BE POSSIBLE ACROSS THE HIGH TERRAIN THROUGH THE NIGHT. $$ 45
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 14, 3:35 AM MST, 10 minutes earlier.
Area forecast discussion, Dec 14, 3:35 AM MST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 335 AM MST SUN DEC 14 2014 .SYNOPSIS... RAIN AND SNOW ALONG WITH A FEW THUNDERSTORMS AND PATCHY FOG WILL CONTINUE EARLY THIS MORNING THEN TAPER OFF FROM WEST TO EAST BY THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL STRENGTHEN TODAY FROM THE CENTRAL MOUNTAIN CHAIN OVER THE EAST CENTRAL AND SOUTHEAST PLAINS...WHERE GUSTS AS HIGH AS 60 MPH ARE POSSIBLE. MONDAY AND TUESDAY WILL SEE MORE TRANQUIL WEATHER...WITH UNSETTLED WEATHER RETURNING FOR MUCH OF THE REMAINDER OF THE WEEK. && .DISCUSSION... UPPER LOW CIRCULATION APPEARS CENTERED NEAR KSAF-KLVS EARLY THIS MORNING. PATCHY FOG EXISTS CENTRAL AND WEST...WHILE SNOW CONTINUES AT CLINES CORNERS. THUNDERSTORMS ALSO EXITING THE EASTERN PLAINS FOR THE MOST PART...AND DESPITE A POCKET OF INSTAB FORECAST FOR THE FAR NE TODAY...WILL LEAVE OUT MENTION OF THUNDER...AS IT WON/T BE THE MOST SIGNIFICANT WEATHER ELEMENT. WILL GO AHEAD AND CANCEL THE WINTER WX ADVY FOR THE WESTERN ZONES...BUT WILL LEAVE THE WARNING GOING FOR THE NRN MTS AS WELL AS THE ADVY FOR THE UPPER RIO GRANDE VALLEY TO THE SANTA FE METRO AS RADAR ECHOES BECOMING MORE WIDESPREAD THERE. WIND HIGHLIGHTS HAVE BEEN EXPANDED FOR THE EAST CENTRAL AND SOUTHEAST SURROUNDING THE HIGH WIND WARNING. PRECIPITATION WILL LINGER OVER THE NORTHEAST AND SANGRE DE CRISTO MTS THIS EVENING BUT SHOULD TAPER OFF RAPIDLY AS THE UPPER LOW EJECTS. HARD TO BELIEVE DEW POINTS WILL DRY OUT SIGNIFICANTLY TONIGHT TO GET SOME OF THE GUIDANCE FORECAST LOWS...BUT TRENDED IN THAT DIRECTION...THINKING THE STRONG DOWNSLOPE WINDS TODAY MAY MAKE THE DRYING A REALITY. MONDAY HIGHS A TAD COOLER WITH DRY WEATHER. TUESDAY NOT MUCH WARMER...BUT STILL MOSTLY ABOVE AVERAGE. SURFACE HIGH PRESSURE BUILDS INTO THE PLAINS TUESDAY...AND DID ADJUST HIGHS DOWNWARD A BIT THERE. MODELS CONTINUE PRESENTING SOME INTERESTING AND VARIABLE SCENARIOS FOR THE MID TO END OF THE WEEK WEATHER. MESSAGE IS THERE WILL BE A RETURN TO UNSETTLED WEATHER BUT WHETHER THE IMPACT WILL BE LESS SIGNIFICANT OR MORE REMAINS TO BE REVEALED WITH ANY CONFIDENCE. && .FIRE WEATHER... MAIN BAND OF PRECIPITATION HAS MOVED THROUGH WESTERN AND CENTRAL NEW MEXICO OVERNIGHT. THOUGH A FEW SHOWERS REMAIN IN THESE AREAS...MUCH OF IT WILL DIMINISH EARLY THIS MORNING. SHOWERS CONTINUE ACROSS THE EAST...BUT WILL ALSO QUICKLY DIMINISH IN COVERAGE THIS MORNING. THE EXCEPTION WILL BE ACROSS NORTH CENTRAL AND NORTHEAST NM AS THE UPPER LOW EJECTS OVER THE OKLAHOMA PANHANDLE AND WRAP AROUND PRECIPITATION CONTINUES ACROSS THESE AREAS. WIND WILL BE THE OTHER BIG STORY TODAY. MODELS HAVE ALL INCREASED WIND SPEEDS FOR TODAY FROM THE CENTRAL MOUNTAINS ACROSS THE EAST CENTRAL PLAINS THANKS TO VERY STRONG MOUNTAIN TOP WINDS AND A DEEPENING SURFACE LOW OVER THE OKLAHOMA PANHANDLE. WIND GUSTS IN EXCESS OF 60 MPH ARE LIKELY FROM THE CENTRAL MOUNTAINS ACROSS THE EAST CENTRAL PLAINS...THOUGH BREEZY TO WINDY CONDITIONS WILL BE FELT AREAWIDE. TEMPERATURES TODAY WILL GENERALLY BE A FEW DEGREES BELOW NORMAL ACROSS WESTERN AND CENTRAL NM...THOUGH EASTERN NM SHOULD BE A FEW DEGREES ABOVE NORMAL THANKS TO DOWNSLOPING. HOWEVER...THE STRONG WINDS WILL MAKE IT FEEL MUCH COLDER. WEAK RIDGING IS STILL ON TAP FOR MONDAY WITH QUIET CONDITIONS PREVAILING. VENTILATION WILL BE THE MAIN CONCERN AS CONTINUED COOL TEMPERATURES RESULT IN LITTLE MIXING. POOR VENTILATION IS EXPECTED NEARLY AREAWIDE. VENT RATES WILL IMPROVE SOMEWHAT ON TUESDAY AS SOUTHWEST FLOW INCREASES AHEAD OF THE NEXT SYSTEM...THOUGH MOST AREAS WILL REMAIN IN THE POOR TO FAIR CATEGORY. MODELS CONTINUE TO STRUGGLE WITH THE MID TO LATE WEEK STORM SYSTEM(S). YESTERDAY...THE MODELS SHOWED AN INITIAL TROUGH MOVING ACROSS THE STATE ON WEDNESDAY...AND A SECONDARY TROUGH ON THURSDAY. MODELS THIS MORNING SHOW THE FIRST DISTURBANCE TO BE VERY WEAK...AND CLIPPING NW NM EARLY WEDNESDAY...BRINGING JUST A FEW SHOWERS TO THE AREA. THE FOLLOWUP SYSTEM HOWEVER...LOOKS TO BE QUITE A BIT STRONGER THIS MORNING. THIS SYSTEM MAY BEGIN IMPACTING WESTERN NM AS EARLY AS WEDNESDAY AFTN/EVE...BUT THE CORE OF THE SYSTEM WOULD NOT CROSS NM TIL LATE THURSDAY. ADDITIONAL WETTING RAIN AND SNOW SHOWERS ARE EXPECTED WITH THIS SYSTEM. A BRIEF BREAK IS EXPECTED FRIDAY AND MUCH OF SATURDAY BEFORE YET ANOTHER STORM SYSTEM IMPACTS THE STATE LATE IN THE WEEKEND. 34 && .AVIATION... 06Z TAF CYCLE A DEEPENING UPPER LEVEL TROUGH WILL CONTINUE TO FORM A CLOSED LOW OVER CENTRAL NM TONIGHT...BEFORE GRADUALLY EJECTING NEWD ACROSS THE TX/OK PANHANDLES ON SUNDAY. THE SYSTEM WILL CONTINUE TO PUSH A WAVE OF PCPN WITH A PACIFIC COLD FRONT AND MVFR/IFR CONDITIONS IN RAIN/SNOW AND MT OBSCURATIONS NEWD FROM THE CENTRAL MT CHAIN ACROSS THE E PLAINS TONIGHT. WRAP AROUND SNOW SHOWERS AND MT OBSCURATIONS SHOULD ALSO IMPACT WESTERN AND CENTRAL AREAS AT TIMES FOR THE REMAINDER OF TONIGHT. IN ADDITION POCKETS OF MVFR/IFR CONDITIONS SHOULD PERSIST INTO EARLY SUNDAY MORNING IN MANY LOCATIONS W OF THE CENTRAL MT CHAIN DUE TO FOG AND LOW CLOUDS...ESPECIALLY IN LOCATIONS THAT ACCUMULATED PCPN EARLIER IN THE EVENING AND/OR OVERNIGHT. ON SUNDAY...WRAP AROUND SNOW AND RAIN SHOWERS WILL FAVOR LOCATIONS N OF I-40 AND ALONG/E OF THE CONTDVD. SOME OF THIS WRAP AROUND PCPN COULD BRIEFLY IMPACT KABQ...KSAF...KLVS AND KTCC. ANOTHER SIGNIFICANT WEATHER CONCERN ON SUNDAY WILL BE STRONG TO SEVERE NW WINDS IN THE WAKE OF THE EXITING UPPER LOW. THE STRONGEST WINDS SHOULD BE FOUND E OF THE SANDIA AND MANZANO MOUNTAINS TO THE TX BORDER WHERE OCCASIONAL GUSTS TO 50 KT ARE EXPECTED. BLOWING SNOW COULD CREATE MVFR/IFR CONDITIONS IN THE N MTS SUNDAY...EVEN DURING PERIODS OF NO PCPN. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 42 19 42 20 / 20 0 0 5 DULCE........................... 39 14 42 16 / 40 20 0 5 CUBA............................ 38 12 43 17 / 40 10 5 5 GALLUP.......................... 40 13 46 15 / 10 0 0 5 EL MORRO........................ 38 12 45 13 / 20 5 0 0 GRANTS.......................... 42 15 47 18 / 20 0 0 5 QUEMADO......................... 41 19 48 22 / 20 0 0 0 GLENWOOD........................ 50 25 56 27 / 10 0 0 5 CHAMA........................... 33 7 39 13 / 50 20 5 5 LOS ALAMOS...................... 40 21 41 23 / 40 5 0 5 PECOS........................... 38 19 42 22 / 40 5 0 0 CERRO/QUESTA.................... 38 9 39 13 / 50 20 0 5 RED RIVER....................... 31 7 36 14 / 70 20 5 5 ANGEL FIRE...................... 34 15 40 12 / 50 20 5 5 TAOS............................ 39 10 40 13 / 50 20 0 5 MORA............................ 39 16 43 18 / 40 10 5 5 ESPANOLA........................ 44 17 45 20 / 40 10 0 5 SANTA FE........................ 40 17 40 22 / 40 10 0 5 SANTA FE AIRPORT................ 43 20 43 22 / 30 5 0 5 ALBUQUERQUE FOOTHILLS........... 44 22 45 27 / 20 0 0 0 ALBUQUERQUE HEIGHTS............. 48 26 48 29 / 20 0 0 0 ALBUQUERQUE VALLEY.............. 49 21 49 24 / 10 0 0 0 ALBUQUERQUE WEST MESA........... 48 22 48 24 / 10 0 0 0 LOS LUNAS....................... 50 24 49 26 / 10 0 0 0 RIO RANCHO...................... 48 27 48 28 / 20 0 0 5 SOCORRO......................... 53 28 52 29 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 39 22 42 25 / 20 0 0 0 TIJERAS......................... 42 23 44 26 / 20 0 0 0 MORIARTY/ESTANCIA............... 44 19 46 20 / 20 0 0 0 CLINES CORNERS.................. 42 23 45 23 / 20 0 0 0 GRAN QUIVIRA.................... 46 26 47 26 / 20 0 0 5 CARRIZOZO....................... 49 27 51 29 / 10 0 0 5 RUIDOSO......................... 46 28 51 28 / 10 0 0 0 CAPULIN......................... 43 17 40 17 / 70 40 5 5 RATON........................... 44 18 43 16 / 60 20 0 5 SPRINGER........................ 45 18 45 19 / 40 10 0 5 LAS VEGAS....................... 46 19 46 20 / 20 5 0 0 CLAYTON......................... 47 25 46 24 / 50 20 5 0 ROY............................. 48 23 44 22 / 40 10 0 0 CONCHAS......................... 53 23 48 23 / 20 5 0 0 SANTA ROSA...................... 54 24 50 24 / 10 0 0 0 TUCUMCARI....................... 58 24 52 24 / 20 5 0 0 CLOVIS.......................... 57 25 53 25 / 10 0 0 0 PORTALES........................ 60 26 55 27 / 10 0 0 0 FORT SUMNER..................... 63 27 58 27 / 10 0 0 0 ROSWELL......................... 66 30 61 29 / 10 0 0 0 PICACHO......................... 55 27 55 27 / 10 0 0 0 ELK............................. 52 25 54 27 / 10 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 7 AM THIS MORNING TO 8 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ521>523-533>537. WIND ADVISORY FROM 7 AM THIS MORNING TO 8 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ524-526-529-532-538>540. WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ516>518. WINTER STORM WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ510>515. WINTER WEATHER ADVISORY UNTIL 5 AM MST EARLY THIS MORNING FOR THE FOLLOWING ZONES...NMZ521>523. WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ527. &&
Hazardous weather outlook, Dec 13, 5:05 AM MST, 22 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MST SAT DEC 13 2014 NMZ501>540-141300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 505 AM MST SAT DEC 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL AFFECT PORTIONS OF THE PECOS VALLEY IN CHAVES COUNTY AS WELL AS PORTIONS OF THE ROOSEVELT COUNTY THIS MORNING. SNOW MAY BEGIN TO ACCUMULATE OVER SOME OF THE HIGH TERRAIN OF WES CENTRAL AND NORTHWEST NEW MEXICO LATE THIS AFTERNOON...BUT WILL BECOME MORE WIDESPREAD AND HEAVIER OVER THE WEST CENTRAL...NORTHWEST AND NORTH CENTRAL TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ACCUMULATING SNOW IS EXPECTED TO CONTINUE SUNDAY MORNING OVER THE NORTHWEST AND NORTH CENTRAL BEFORE TAPERING OFF IN THE AFTERNOON. IN ADDITION...WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AS HIGH AS 60 MPH WILL STRETCH ALONG PORTIONS OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS SUNDAY. UNSETTLED WEATHER WITH POTENTIAL FOR HIGHER ELEVATION SNOW IS POSSIBLE NEXT WEDNESDAY THROUGH FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
In the hours before
Local storm report, Dec 13, 10:23 PM MST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1023 PM MST SAT DEC 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM SNOW OJO ENCINO 35.96N 107.35W
12/13/2014 M2.0 INCH MCKINLEY NM TWITTER FEED
0941 PM SNOW CHAMA 36.89N 106.58W
12/13/2014 M5.0 INCH RIO ARRIBA NM CO-OP OBSERVER
1000 PM SNOW 9 E CUBA 36.02N 106.80W
12/13/2014 E6.0 INCH RIO ARRIBA NM OTHER FEDERAL
VACAS LOCAS SNOTEL.
1011 PM SNOW 8 ESE ALBUQUERQUE 35.08N 106.50W
12/13/2014 M1.0 INCH BERNALILLO NM NWS EMPLOYEE
INDIAN SCHOOL AND TRAMWAY.
&&
EVENT NUMBER ABQ1401542
EVENT NUMBER ABQ1401543
EVENT NUMBER ABQ1401544
EVENT NUMBER ABQ1401545
GUYERLocal storm report, Dec 13, 11:44 PM MST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1144 PM MST SAT DEC 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM SNOW 6 E ALBUQUERQUE 35.12N 106.53W
12/13/2014 E2.0 INCH BERNALILLO NM PUBLIC
MENAUL AND TRAMWAY
1045 PM SNOW 8 E ALBUQUERQUE 35.12N 106.48W
12/13/2014 M2.5 INCH BERNALILLO NM CO-OP OBSERVER
TRAMWAY AND MONTGOMERY.
1056 PM SNOW 5 S ALBUQUERQUE 35.04N 106.62W
12/13/2014 M1.0 INCH BERNALILLO NM NWS EMPLOYEE
NWS OFFICE.
1140 PM SNOW 3 NNE SEDILLO 35.14N 106.28W
12/13/2014 M2.0 INCH BERNALILLO NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1401546
EVENT NUMBER ABQ1401547
EVENT NUMBER ABQ1401548
EVENT NUMBER ABQ1401549
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 9:29 PM MST | High Wind Warning | ABQ | 23 hr |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.